# SDR 95ZZZX3671

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C93
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED PROPELLER HUB RECEIVED FOR OVERHAUL.  AFTER INSPECTION, HUB FOUND CRACKED IN NR 2 HUB SOCKET, FROM 2:00 TO 4:00 POSITION.  CRACK DISCOVERED USING A 10X POWER MICROSCOPE.  HUB SCRAPPED.
